# SDR IPXA10562080

- Difficulty date: July 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 478-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, BS 478-480, STR 13-14 LT, 2 EA GOUGES IN SKIN OF FUSELAGE (MARKED).  REPAIRED IAW ATS ER 10-3617, DATED 8-21-10.
